MathSciNet Relay Station
MathSciNet bibliographic data
MR2044028 (2005b:58029) 58J28 (58J30 58J32)
Kirk, Paul; Lesch, Matthias The $\eta$-invariant, Maslov index, and spectral flow for Dirac-type operators on manifolds with boundary. Forum Math. 16 (2004), no. 4, 553–629.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement